# SDR ABXA9900826

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 991707210
- Condition: Cracked
- Location: Right Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING TRAILING EDGE PANEL INBOARD RIB CRACKED OUTBOARD OF MAIN LANDING GEAR.  REPLACED RIB IAW DC9 SRM 51-30-2.
